# SDR DALA2018071904561

- Difficulty date: July 18, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 46,477 hours, 38,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 AND L2 DOOR HANDLE EMERGENCY EXIT SIGNS INOP. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY/BATTERY IAW AMM 33-51-03 OPS CHECK GOOD.
